# SDR DALA2023020700923

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 71,637 hours, 33,469 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DAMAGE TO LH MLG DOOR ACTUATOR AND HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH ERA 605553. (2617970)
